# SDR ASAA2018070725302

- Difficulty date: July 7, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 18,870 hours, 6,288 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN CRZ FLIGHT FLT 350 AT 2215Z VTK LIGHT ILLUMINATED F/O SIDE MAP DISPLAY. ALSO LDG ALT FLAG ON F/O SIDE WAS ILLUMINATED. BOTH LIGHT STAYED ON FOR APPX 10 SECOND. THE LDG ALT FLAG ON F/O SIDE. LIGHT EXT AFTER 10 SECOND NORMAL. GROUNDED - YES. PERFORMED FMCS BITE REF FIM 34-61-00-810-801. NO CURRENT FAULTS. FLT LEG 1 HAD FAULT FOR RT FMC. PERFORMED FIM 34-61-00-810-836. RT FMC OPS NML.
